# SDR DALA2015041402757

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 37,565 hours, 25,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE MAIN FRAME CRACKED AT FS 674.  REPLACED FRAME AT 674 IAW AMDS 5310-01436-03B.  LP 1902809.
